# SDR SA05073

- Difficulty date: June 14, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Condition: Failed
- Location: Probe Heat
- Part time: 8,963 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, AT 500 FEET AGL, THE CAPTAIN'S AIRSPEED INDICATOR READ 25 KNOTS SLOWER THAN THE FIRST OFFICER'S INDICATION.  JUST BEFORE LANDING, THE POWER SURGED TO TOGO WITHOUT PILOT INPUT.  THE PILOT FLYING PULLED THE POWER BACK TO IDLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 PROBE HEAT COMPUTER.  OPERATIONALLY CHECKS OK.
